# SDR IPXA2024020737884

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: UNKNOWN
- Condition: Broken
- Location: Frm 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O/B L/H CLS ADAPTER AT FR37 IS BROKEN REMOVED SIDEWALL PANEL 131PW AND CEILING PANELS 131UC AND 131WC FOR ACCESS IAW A300-600 SRM 51-41-21
